Have taken SSRI and Finasteride and now have mild ED

I’ve been on finasteride for over 2 years with good results. But now I’m experiencing some erection issues. The sex drive is there, but the erections are very weak and generally need manual stimulation. In your experience how long does it take for this to go away once stopping the medication? I was also on an SSRI, so it’s hard to say which medication is actually causing these issues. I’ve been off the SSRI for almost two months, and my sex drive came back quite quickly, probably within two weeks of stopping. I’ve been off of finasteride for two weeks now and haven’t really noticed any difference, so I’m getting a little nervous. Anyway, hope to hear from you and have a great holiday!

Give it time and then you will know. Some men have ED problems just as they get older and that is why Viagra and Cialis have done so well as a drug for treating ED. Heavily focusing on sexual performance often leads to some ED, a psychological effect but if your ED is caused by finasteride, then speak with your doctor about finasteride and your ED.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =